Atripla and Weight loss
Sep 11, 2012
Hi Dr I am a South African and I was diagnosed in March and immediately started my treatment of Atripla and have been loosing weight what could be the cause as I eat healthy and my apetite has not not changed?
Response from Dr. Young
Hello and thanks for posting from South Africa.
HIV medications are usually not associated with weight loss. As such, it's unusual that you have lost weight. There are a number of things that could cause the weight loss, ranging from poor caloric intake, anorexia, mood problems or secondary medical issues (like infections).
I'd recommend speaking to your doctor about your symptoms.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do Results Take From Hiv Swabbing?
- Is Two Weeks After Having Sex Too Early To Get Tested For Hiv?
- What Stage In Hiv Do Night Sweats Occur Early Or Late?
- What Is The Chlamydia And Gonorrhea Test Called?
- What Happens If Gonorrhea Is Left Untreated?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.